MathSciNet Relay Station
MathSciNet bibliographic data
MR1887002 (2002m:12001) 12E05 (11C08 11D41)
Danielson, Lynda; Fein, Burton On the irreducibility of the iterates of $x\sp n-b$. Proc. Amer. Math. Soc. 130 (2002), no. 6, 1589–1596 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement